# SDR CALA2021020500126

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 83,168 hours, 32,129 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725010220300
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIGURE 7 VIEW ON BOTTOM SKIN REFERENCE DRAWING #R574-40033 SHEET #12 HOLE #24, 27, 8, 32, AND 36 HAVE CRACK LIKE INDICATIONS.   REAMED HOLES 24, 27, 18, 32 AND 36 TO FINAL SIZE OF .6405 AND AF T FLUSH FASTENER (TRAPPED BY SPIGOT FITTING) TO FINAL HOLE SIZE OF .5620 IAW REO L22838 STEP (3) STAGE 7. NDT INSPECTION COMPLET E WITH NO RELEVANT INDICATIONS IAW NTM 51-10-01IN DESCREPANCY DESCRIPTION HOLE # 8 SHOULD BE HOLE #18. REPAIR ACCOMPLISHED AT HAECO-LCQ PER REO L22838 AND ECRA 5725-01 071. EC/RA 5725-01071 ORIGINATING DOCUMENT IS UAL N/R 9290117
